Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Comparing almost continuous functions


Authors: Paul E. Long and Donald A. Carnahan
Journal: Proc. Amer. Math. Soc. 38 (1973), 413-418
MSC: Primary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1973-0310824-0
MathSciNet review: 0310824
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Three definitions as to when a function from one topological space to another is called almost continuous are cited from the literature. Similarities and dissimilarities of two of these definitions are discussed.


References [Enhancements On Off] (What's this?)

  • [1] James Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [2] T. Husain, Almost continuous mappings, Prace Mat. 10 (1966), 1-7. MR 36 #3322. MR 0220256 (36:3322)
  • [3] Paul E. Long and Earl E. McGehee, Jr., Properties of almost continuous functions, Proc. Amer. Math. Soc. 24 (1970), 175-180. MR 40 #4931. MR 0251704 (40:4931)
  • [4] M. K. Singal and Asha Rani Singal, Almost-continuous mappings, Yokohama Math. J. 16 (1968), 63-73. MR 41 #6182. MR 0261569 (41:6182)
  • [5] J. R. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 47 (1959), 249-263. MR 22 #8485. MR 0117710 (22:8485)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310824-0
Keywords: Almost continuous function, noncontinuous function
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society